Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: O. Calin and C. Udriste
Title: Geometric modeling in probability and statistics
Additional book information: Springer, Cham, Switzerland, 2014, ISBN 978-3-319-07778-9 (print), 978-3-319-07779-6 (online), $79.99

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Stanislav A. Molchanov
Affiliation: Department of Mathematics and Statistics, UNCC, Charlotte, North Carolina 28223; and National Research University “Higher School of Economics”, Russian Federation
Journal: Bull. Amer. Math. Soc. 55 (2018), 109-111
Published electronically: May 26, 2017
Review copyright: © Copyright 2017 American Mathematical Society